×

zbMATH — the first resource for mathematics

Nonlinear Schrödinger equations and sharp interpolation estimates. (English) Zbl 0527.35023

MSC:
35J10 Schrödinger operator, Schrödinger equation
35A15 Variational methods applied to PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baillon, J.-B., Cazenave, T., Figueira, M.: Équation de Schrödinger nonlinéaire. C.R. Acad. Sci. Paris284, 869-872 (1977) · Zbl 0349.35048
[2] Bandle, C.: Isoperimetric inequalities and applications. London: Pitman 1980 · Zbl 0436.35063
[3] Berestycki, H., Cazenave, T.: Instabilité des étas stationnaires dans les équations de Schrödinger et de Klein-Gordon non linéaires. C.R. Acad. Sci.293, 489-492 (1981) · Zbl 0492.35010
[4] Berestycki, H., Lions, P.L.: Existence of stationary states in nonlinear scalar field equations. In: Bifurcation phenomena in mathematical physics and related topics, pp. 269-292, Bardos, C., Bessis, D. (eds.). Dordrecht, Boston, London: Reidel 1976
[5] Berestycki, H., Lions, P.L.: Existence d’ondes solitaires dans des problemes nonlinéaires du type Klein-Gordon. C.R. Acad. Sci. Paris288, 395-398 (1979) · Zbl 0397.35024
[6] Berger, M.S.: On the existence and structure of stationary states for a nonlinear Klein-Gordon equation. J. Funct. Anal.9, 249-261 (1972) · Zbl 0224.35061
[7] Cazenave, T., Lions, P.L.: Orbital stability of standing waves for some nonlinear Schrödinger equations. Commun. Math. Phys.85, 549-561 (1982) · Zbl 0513.35007
[8] Chiao, R.Y., Garmire, E., Townes, C.H.: Self-trapping of optical beams. Phys. Rev. Lett.13, 479-482 (1964)
[9] Coffman, C.V.: Uniqueness of the ground state solution for ?u ? u + u 3=0 and a variational characterization of other solutions. Arch. Rat. Mech. Anal.46, 81-95 (1972) · Zbl 0249.35029
[10] Federer, H.: Curvature measure. Trans. Am. Math. Soc.93, 418-490 (1959) · Zbl 0089.38402
[11] Fleming, W., Rishel, R.: An integral formula for total gradient variation. Arch. der Math.11, 218-220 (1960) · Zbl 0094.26301
[12] Gagliardo, E.: Proprieta di alcune classi di funzioni in piu varibili. Ricerche di Math.7, 102-137 (1958) · Zbl 0089.09401
[13] Gagliardo, E.: Ulteriori proprieta di alcune classi di funzioni in piu variabili. Ricerche di Math.8, 24-51 (1959) · Zbl 0199.44701
[14] Ginibre, J., Velo, G.: On a class of nonlinear Schrödinger equations. I. The Cauchy problem, general case. J. Funct. Anal.32, 1-32 (1979) · Zbl 0396.35028
[15] Ginibre, J., Velo, G.: On a class of nonlinear Schrödinger equations. II. Scattering theory, general case. J. Funct. Anal.32, 33-71 (1979) · Zbl 0396.35029
[16] Glassey, R.T.: On the blowing-up of solutions to the Cauchy problem for the nonlinear Schrödinger equation. J. Math. Phys.18, 1794-1797 (1977) · Zbl 0372.35009
[17] Levine, H.A.: An estimate for the best constant in a Sobolev inequality involving three integral norms. Ann. Math. Pura Appl.124, 181-197 (1980) · Zbl 0442.46028
[18] McLaughlin, D.W., Papanicolaou, G.C., Weinstein, M.I.: Focusing and saturation of nonlinear beams. Siam Rev. (in preparation) · Zbl 0542.35028
[19] McLeod, K., Serrin, J.: Uniqueness of solutions of semilinear Poisson equations. Proc. Natl. Acad. Sci. USA78, 6592-6595 (1981) · Zbl 0474.35047
[20] Nagy, B.V.Sz.: Über Integralgleichungen zwischen einer Funktion und ihrer Ableitung. Acta Sci. Math. (Szeged)10, 64-74 (1941) · Zbl 0024.19303
[21] Nehari, Z.: On a nonlinear differential equation arising in nuclear physics. Proc. R. Irish Acad. Sci.62, 117-135 (1963) · Zbl 0124.30204
[22] Nirenberg, L.: Remarks on strongly elliptic partial differential equations. Commun. Pure Appl. Math.8, 648-674 (1955) · Zbl 0067.07602
[23] Osserman, R.: The isoperimetric inequality. Bull. Am. Math. Soc.84, 1182-1238 (1978) · Zbl 0411.52006
[24] Payne, L.E.: Uniqueness criteria for steady state solutions of Navier Stokes equations. In: Simpos. Internoz. Appl. Anal. Fix. Mat. (Cagliari-Sassari, 1964), pp. 130-153. Roma: Edizioni Cremonese 1965
[25] Polya, G., Szegö, G.: Isoperimetric inequalities in mathematical physics. Princeton: Princeton University Press 1951 · Zbl 0044.38301
[26] Ryder, G.H.: Boundary value problems for a class of nonlinear differential equations. Pac. J. Math.22, 477-503 (1967) · Zbl 0152.28303
[27] Strauss, W.A.: Existence of solitary waves in higher dimensions. Commun. Math. Phys.55, 149-162 (1977) · Zbl 0356.35028
[28] Strauss, W.A.: Nonlinear scattering theory at low energy. J. Funct. Anal.41, 110-133 (1981) · Zbl 0466.47006
[29] Sulem, P.L., Sulem, C., Patera, A.: Numerical simulation of the two-dimensional nonlinear Schrödinger equation (to appear) · Zbl 0543.65081
[30] Synge, J.L.: On a certain nonlinear differential equation. Proc. R. Irish Acad. Sci. (1961) · Zbl 0104.31501
[31] Tsutsumi, M.: Nonexistence of global solutions to nonlinear Schrödinger equations (unpublished manuscript) · Zbl 0539.35022
[32] Vlasov, V.N., Petrishchev, I.A., Talanov, V.I.: Izv. Rad.14, 1353 (1971)
[33] Weinstein, M.I.: Ph.D. thesis, New York University (in preparation)
[34] Zakharov, V.E., Synakh, V.S.: The nature of the self-focusing singularity. Sov. Phys. JETP41, 465-468 (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.